# SDR CA020918007

- Difficulty date: September 16, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 55,713 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 7603 · Power Lever
- Part: Clutch
- Part number: 253T72041
- Condition: Malfunctioned
- Location: Throttle
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH THRUST LEVERS APPEARED TO STICK (AS IF THEY WERE IN A DETENT) AT FLIGHT IDLE AT TOP OF DECENT. THEY WERE VERY STIFF TO MOVE FORWARD FROM THAT POSITION. STICKING WAS ACCOMPANIED BY AN AUTO THROTTLE DISCONNECT. THROTTLE CLUTCH ASSY REPLACED  AND OPERATION CHECKED SERVICEABLE AS PER AMM.
